# SDR ASAA1159342

- Difficulty date: March 24, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 11,015 hours, 3,560 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Part number: M837238841412N
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR PRESSURE FLUCTUATES W/ OR W/ OUT AIR LOAD.  PERFORMED APU BITE TEST ON FMC CDU FOUND FAULT CODE 49 52194 (IGV ACTUATOR TORQUE MOTOR SHOWS OPEN CIRCUIT) AS PER FIM 49 60 TASK 801.  PERFORMED FIM TASK 49 52 00 STEP F (2) GENERAL VISUAL INSPECTION OF ELECTRICAL CONNECTOR.  FOUND IGV ACTUATOR MOTOR ELECTRICAL CONNECTOR LOOSE.  SECURED ELECTRICAL CONNECTOR.  RAN APU SEVERAL TIMES WITH AIR LOAD AND WITHOUT.  APU AIR PRESSURE DID NOT FLUCTUATE OPERATES NORMAL.  PERFORMED APU BITE TEST NO CURRENT FAULT NOTED OR MAINTENANCE MESSAGE.
